MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number MRCS28
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not explanted.
 
Event or Problem Description
On (b)(6) 2019, a mitral valve repair with a memo 3d-rechord was performed.The implant of the ring was performed using the horizontally mattressed 2-0 ticron circumferentially.Other concomitant procedures were also performed (coronary artery bypass grafting x 1, intraoperative coronary angiography of the lima-lad anastomosis; insertion of right common femoral arterial intra-aortic balloon pump).On (b)(6) 2019, the patient was admitted on (b)(6) 2019 to the emergency department for shortness of breath.The diagnosis was of acute on chronic congestive heart failure, atrial fibrillation with rvr, elevated serum creatinine, pneumonia due to organism.On (b)(6) 2019, ring dehiscence was detected through the echo.The patient is being monitored but the ring has not been explanted yet.The current diagnosis is of dilated cardiomyopathy, essential hypertension, and paroxysmal atrial fibrillation.Based on the physician's assessment, a potential contributory factor to the reported dehiscence could be identified in the stitching area, which was reportedly very thin.
 
Additional Manufacturer Narrative
Fields changed: a complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not explanted, no device inspection can be performed at this time.Based on the information available, it is not possible to establish the root cause of the event.However, based on the document review, no manufacturing nor quality deficits were identified.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key9142693
Report Number3005687633-2019-00228
Device Sequence Number2941708
Product Code KRH
UDI-Device Identifier08022057015075
UDI-Public(01)08022057015075(240)ICV1332(17)231219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model NumberMRCS28
Device Catalogue NumberICV1332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;